# SDR DLM88080264

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, TWO METALIZED DAMAGES WERE FOUND BOTH RUDDER SURFACES AT THE LT SIDE IT WAS 87 INCHES LONG BY 34 INCHES WIDTH AT THE RT SIDE IT WAS 71 INCHES LONG AND 30 INCHES WIDTH.  A PERMANENT REPAIR WAS PERFORMED IAW MD-80 SRM 51-70-1A D PARAGRAPH 23A.
